MAUDE Adverse Event Report: EBI, LLC. SPF-XL IIB 2/DM; STIMULATOR, INVASIVE, BONE GROWTH

EBI, LLC. SPF-XL IIB 2/DM; STIMULATOR, INVASIVE, BONE GROWTH
Model Number N/A
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that there was a malfunction of the spf-xl iib 2/dm which resulted in an explant of the device.It was reported that the lead of the spf device was unplugged.The device was explanted and a replacement spf was implanted.Attempts have been made and no further information has been provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: b4: date of this report added.D4: additional device information added.E1: initial reporter address information added.G4: date received by manufacturer added.G7: type of report.H2: follow up type.H3: device evaluated by manufacturer updated to no.H4: device manufacturer date added.H6: method code updated to 3331: analysis of production records.H6: method code updated to 4114: device not returned.H6: results code updated to 3221: no findings available.H6: conclusions code updated to 4315: cause not established.H10: additional narratives / data.The following section has been corrected: e1: initial reporter establishment name corrected.

Brand Name
SPF-XL IIB 2/DM
Common Device Name
STIMULATOR, INVASIVE, BONE GROWTH
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key10038520
Report Number0002242816-2020-00044
Device Sequence Number2553445
Product Code LOE
UDI-Device Identifier00812301020089
UDI-Public00812301020089
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P850035/S023
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2021
Device Model NumberN/A
Device Catalogue Number10-1335M
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;